Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Welcome to Just answer !
Well, can you please tell me what all other drugs is he taking right now other than adderall ?
i am waiting for your reply and will get back to you once you reply to my quer?
He takes Prozac, vicodin, soma, something for his thyroid and something for colesterol.
Thanks for the reply..
Well, there are two plausible reasons for him to be behaviing like this which are --
1) he is abusing adderall and taking it more than the recommended dose and as it is seen with adderal it has a tendency to cause mood fluctuations and even manic like behaviour , which can explain his abrupt mood swings and abrupt inexplicable poor decisions
2) he is under lot of stress , may be due to financial constraints and family problems
So, i would like you to do not jump to any hasty conclusions regarding him and your relationship , all you know he is doing all this due to stress or / and adderall abuse / overdose ..
so you need to take some time off and calmly sit him down when he is in a better mood and ask him to open up about what is going on and also try to get hold of his adderall and try to regulate its use or talk to his prescribing doctor and ask the doctor to regulate his dosage
Is this clear..
i hope this helps..
is there any other query..
There is no need to panic here
I can not sit down with him because he has moved out. I asked him if he thought it could be the combination of medications he is taking since it has all been so new - the prozac and adderall started 5-6 months ago and the vicodin has been going on for years and the other thyroid and colesterol are within the last 6 months.
He flipped his lid when I asked him if that could be it and screamed at me to stay away from his medications.
this is exactly what i believe it
he is taking his drugs callously
most probably self medicating
overdosing with vicodin and adderall
can very well lead to erratic behaviour , abrupt irritability and anger outbursts
and mood swings
i believe you should talk to his prescribing doctor
and ask him / her to intervene
I can't do anything about it now. He has ripped our family apart and broken my heart but should I/can I do anything to help him. Should I call his doctor or should I just walk away.
call his doctor
Oh.... I see you answered that question.
i think there is still scope
of resurrecting this relationship
which is falling apart
so for the sake of 4 yrs of relationship in which you shared some excellent intimate moments with each other and the life that you shared
so for all of this , you should not let this slip away like this
without a genuine try
That is what I think but he won't talk to me AT ALL!
so call or meet with his doctor and tell him about your concerns about his recent behaviour and possible drug abuse
So it it OK to do that? Will they talk to me?
and from my personal experience , i would also like to tell you that in a few days he is more likely to come back to you apologising and requestiing you to take him back..
Well, a good and concerned doctor shall be receptive to your inputs , more so because you have been a partner for past 4 years..
so give this a try
as this is what you have under control
his change of mind is not under control of yours, so kindkly do what is under control
Thank you. You have been very helpful and very compassionate as well.
and that is to let this come out in the open in front of his doctor..
I hope this helps..
Wish you all the best..
And be strong , be proud of yourself ..
you have been great mother and a role model to them
and a genuine person like you need to give your relationship this try ..
Hopefully things will work out for you ..
Take care ..
Please press the ACCEPT button if you are satisfied with answer as only then will i be credited for my service.
I didn't get to read the last part. It timed out. I would like to read it and will then hit accept and make great comments. You have been wonderful to talk to .
This conversation is stored in your account , which you can gain access to anytime.
You may just do that by reading things i mentioned above.